# SDR QR9R20220926001

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724149798
- Aircraft time: 2,410 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR PAC CHECK, CREW FOUND  PILOT HEADREST BROKEN OFF. REMOVED AND REPLACED IAW AMM 25-11-00, 4-8.
